# SDR SIMA20210113003

- Difficulty date: January 13, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, RT WALL, CARGO DOOR TORSION BAR AFT END BRACKET IS CRACKED AT RT FR 68 BENEATH SINGLE HI LOCK.  C/A: INSTALLED BRACKET, IAW SRM 51-40-02.
